Journal of Integral Equations and Applications

Solution of the Generalized Abel Integral Equation

A. Chakrabarti

Full-text: Open access

Article information

Source
J. Integral Equations Applications, Volume 20, Number 1 (2008), 1-11.

Dates
First available in Project Euclid: 25 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1206475805

Digital Object Identifier
doi:10.1216/JIE-2008-20-1-1

Mathematical Reviews number (MathSciNet)
MR2396953

Zentralblatt MATH identifier
1148.45001

Citation

Chakrabarti, A. Solution of the Generalized Abel Integral Equation. J. Integral Equations Applications 20 (2008), no. 1, 1--11. doi:10.1216/JIE-2008-20-1-1. https://projecteuclid.org/euclid.jiea/1206475805


Export citation

References

  • F.D. Gakhov, Boundary Value Problems Press, Oxford, London, Edinburgh, New York, Paris, Frankfurt, (1966), 531-535.
  • F.D. Gakhov, "On new types of integral equations, soluble in closed form", Problems of Continuum Mechanics,, Published by the Society of Industrial and Applied Mathematics, (SIAM), Philadelphia, Pennsylvania, (1961), 118-132.
  • T. Lundgren and D. Chiang, Solution of a class of singular integral equations, Quart. Appl. MAth. Vol. 24, No. 4 (1967), 301-313.
  • K.D. Sakalyuk, Abel's generalized integral equation, Dokl. Akad. Nauk., SSSR, Vol. 131, No. 4 (1960), 748-751.